# SDR 20010129CW026

- Difficulty date: November 30, 2000
- Submitted: January 29, 2001
- Operation: General aviation
- Aircraft: N489GX
- Make and model: Doug MD-11
- Aircraft serial: 48458
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER AIRBORNE,  RIGHT MAIN LANDING GEAR CAN NOT RETRACT,  AIRCRAFT TURNED BACK TO AIRPORT.   RIGHT MAIN LANDING GEAR RETRACT ACTUATOR REPLACED.
